# SDR 96UAL900249

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7276U
- Make and model: Boeing 727222
- Aircraft serial: 21423
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Buffet Module
- Part number: 200212405
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR THROUGHOUT AIRCRAFT.  UPDATE AFT GALLEY BUFFET MODULE HAD AN ELECTRICAL FAULT.  POWER REMOVED FROM MODULE AND UNIT REPLACED.
